# SDR REXA2019041600662

- Difficulty date: April 16, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET TIE-DOWN FITTINGS ON TOP OF LBL 27 HAVE CORROSION BETWEEN FS 559+96 AND FS 574, IN THE CARGO BAY. (3 TOTAL) REMOVED AND REPLACED 3 EA CARGO NET TIE DOWN FITTING IAW AMM 53-00-49.
